Fillers

Dear Dr. Garcia, I have had a biofilm in my L cheek for the past four years due to HA filler. Though it's been dissoved several times with hyaluronidaise and treated with multiple  oral courses of every possible class of antiobiotics, we haven't been able to kill it. It's like I have a swamp in my face.  Every few months, it flares up (for no apparent reason), with a cinically impressive result of eythematous, swollen, indurated tissue that is so agressive, my eye swells shut. When that happens, we try another round of anitobitics (typically, penicillins), which calms it down after 10 days; but inevitably, another eruption recurs. We are out ouf ideas about how to treat this. Do you have any suggestions? What about direct injections of antibiotics into the infected area? Thank you for any thoughts you can offfer.

Answer:

There is an injectable peptide that is called LL-37. I have used it for recalcitrant infections. It is given as a daily injection under the skin using an insulin needle. I usually hav emy patietns use it until the entire vial is finished, usually 3-4 weeks. It does not have to be injected directly into spot. Injecting nearby is enough. If you find a doctor in your area that uses peptides, they can order it for you, it will likely be more effective than the repeat antiobiotic you have been given. Otherwise I would have to see you in person to prescribe it for you, once received I could ship it to you